MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Catalog Number 03039773190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable cholesterol gen.2 results for two patient samples tested on a cobas integra 400 plus w/o ise.On (b)(6) 2025: the initial result was 383 mg/dl.The first repeat result was 186 mg/dl.The second repeat result was 188 mg/dl.On (b)(6) 2025: the initial result was 350 mg/dl.The first repeat result was 182 mg/dl.This result was deemed correct and reported.The second repeat result was 183 mg/dl.
 
Additional Manufacturer Narrative
The cobas integra 400 plus w/o ise serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the calibration and qc results, and the results were within the specified ranges; a general reagent or analyzer issue can be excluded.The sample probe was replaced twice and was reported to be contaminated ten days after replacement.The field service engineer performed troubleshooting and maintenance actions that were unrelated to the event.He reviewed the alarm trace and noted "clot detection" and "no fluid detected" errors.The investigation determined the event was due to a preanalytic issue at the customer site (higher sample volume pipetting due to a sporadic contamination of the sample needle with fibrin or cell debris).Preanalytic are within the customer's responsibility.There was no indication of a device malfunction.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23644704
Report Number1823260-2025-04830
Device Sequence Number15917328
Product Code CHH
UDI-Device Identifier04015630918430
UDI-Public04015630918430
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number03039773190
Device Lot Number85288601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown